Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 1, pp. 103-118 (2005)
Optimal substructures in optimal and approximate circle packings
Péter Gábor SzabóDepartment of Foundations of Computer Science, University of Szeged, Árpád tér 2, H-6720 Szeged, Hungary, e-mail: firstname.lastname@example.org
Abstract: This paper deals with the densest packing of equal circles in a square problem. Sharp bounds for the density of optimal circle packings have given. Several known optimal and approximate circle packings contain optimal substructures. Based on this observation it is sometimes easy to determine the minimal polynomials of the arrangements.
Keywords: circle packing, minimal polynomials, structures
Full text of the article:
Electronic version published on: 11 Mar 2005. This page was last modified: 4 May 2006.